MathSciNet Relay Station
MathSciNet bibliographic data
MR1501017 26C10
Curtiss, D. R. Extensions of Descartes' rule of signs connected with a problem suggested by Laguerre. Trans. Amer. Math. Soc. 16 (1915), no. 3, 350–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement